# SDR UPS97422031

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CENTRE SECTION WING BOX: CENTRE WING TANK UPPER SKIN IS CORRODED AT BS 1050 BETWEEN RBL 82 AND RBL 88.  REMOVED CORROSION OF UPPER SKIN AT BS 1050 RBL 82 TO RBL 88 ACC SRM 51-10-01, WITHIN LIMITS ACC SRM 57-30-01.  REMOVED CORROSION OF STR 27-C UPPER CHORD BS 1050 RBL 80, OUT OF LIMIT ACC SRM 57-10-01.  REPAIRED UPPER CHORD ACC EFN 747-57-0357 (KLM DFX 97-028).
